Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Contraceptive yaz, new pills taken, no periods, medication for concussion causing delay ?

I take the contraceptive pill yaz 24+4. I finished my placebo pills and started taking the new pills on Friday 9th of February. I still dont have my period yet and I took two pregnancy tests which already came up negative. Over the last month I have been regularly taking the following medication: Paracetamol with codeine , Imigran, domperidon, tylenol and something else for heartburn. Is it possible this combination has affected my cycle? (the medicine has been because I suffered a concussion about 5 weeks ago which had long lasting side effects) Thanks and Regards
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
of the medications you are taking, none have the specific side effect of delaying a period. however, if is well known that the stress of any new illness or new medication can cause a delay in your period. since you have recently started this new regimen, I could definitely agree that the medications (or possibly the illness itself that caused you to need these medications) are likely the cause of the delay. I noticed that you are on paracetamol with codeine and Tylenol. since paracetamol and Tylenol both have the same active ingredient (acetaminophen) it is important not to be taking both at by he same time, as that can ause serious liver damage if you take too much acetaminophen. in general, no more than 4000mg in a 24 hour period is allowed. another possibility is that the yaz is causing the lack of your period. sometimes, especially if you have been taking the pills for a while, you may miss a period even during the placebo days. I hope this helps, please let me .know if you have any more questions.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor